Alert archive / Oregon / High Wind Warnings in 2010

High Wind Warning 16, NWS Medford, OR

January 23, 2010Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Jan 23, 2010, 2:31 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Jan 24, 2010, 10:00 AM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 23, 2010, 2:31 PM PST (22:31 UTC)
In effect from
Jan 24, 2010, 10:00 AM PST
Expired
Jan 24, 2010, 8:23 PM PST
In force
10 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WWUS76 KMFR 232231
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
231 PM PST SAT JAN 23 2010

...ANOTHER STORM WILL MOVE ONSHORE SUNDAY...
.A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHERN OREGON AND
NORTHERN CALIFORNIA SUNDAY. WINDS WILL INCREASE IN THE MORNING AND
ARE EXPECTED TO REACH ADVISORY CRITERIA IN THE SHASTA VALLEY AND
WARNING LEVEL ALONG THE COAST LATE MORNING SUNDAY. GUSTY WINDS
WILL CONTINUE THROUGH SUNDAY EVENING.

ORZ021-022-241045-
/O.UPG.KMFR.HW.A.0005.100124T1800Z-100125T0900Z/
/O.NEW.KMFR.HW.W.0016.100124T1800Z-100125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
231 PM PST SAT JAN 23 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 1 AM PST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS WILL INCREASE SUNDAY MORNING AND CONTINUE THROUGH SUNDAY
  EVENING. 

* SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. THE
  HIGHEST WINDS WILL OCCUR OVER CAPES AND HEADLANDS AND WILL OCCUR
  BETWEEN NOON AND 4 PM.

* HIGHWAY 101 FROM BANDON TO GOLD BEACH WILL BE AFFECTED.

* WINDS WILL NOT BE AS STRONG FROM BANDON NORTHWARD TO REEDSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR ALREADY OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL
BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-241045-
/O.CON.KMFR.WI.Y.0009.100124T1500Z-100125T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
231 PM PST SAT JAN 23 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 1 AM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SUNDAY TO 1 AM PST
MONDAY. 

* WINDS WILL INCREASE EARLY SUNDAY AND DIMINISH SUNDAY NIGHT.

* SOUTH TO SOUTHEAST WINDS 30 TO 40 MPH GUSTING TO 50 MPH. THE 
  STRONGEST WINDS WILL BE NEAR THE WEED AIRPORT. 

* I-5 NEAR WEED WILL BE AFFECTED BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
3 follow-up statements
260 
WWUS76 KMFR 241033
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
233 AM PST SUN JAN 24 2010

...ANOTHER STORM WILL MOVE ONSHORE TODAY...

.A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHERN OREGON AND
NORTHERN CALIFORNIA TODAY. WINDS WILL INCREASE IN THE MORNING AND
ARE EXPECTED TO REACH ADVISORY CRITERIA IN THE SHASTA VALLEY AND
WARNING LEVEL ALONG THE COAST LATE SUNDAY MORNING. GUSTY WINDS WILL
CONTINUE THROUGH SUNDAY EVENING.

ORZ021-022-242015-
/O.CON.KMFR.HW.W.0016.100124T1800Z-100125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
233 AM PST SUN JAN 24 2010

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
   1 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
1 AM PST MONDAY. 

* WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH THIS EVENING.

* SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. THE
  HIGHEST WINDS WILL OCCUR OVER CAPES AND HEADLANDS BETWEEN NOON
  AND 4 PM.

* HIGHWAY 101 FROM BANDON TO GOLD BEACH WILL BE AFFECTED.

* WINDS WILL NOT BE AS STRONG FROM BANDON NORTHWARD TO REEDSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR ALREADY OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL
BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-242015-
/O.CON.KMFR.WI.Y.0009.100124T1500Z-100125T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
233 AM PST SUN JAN 24 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
   PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
PST MONDAY. 

* WINDS WILL INCREASE EARLY TODAY AND DIMINISH TONIGHT.

* SOUTH TO SOUTHEAST WINDS 30 TO 40 MPH GUSTING TO 50 MPH. THE 
  STRONGEST WINDS WILL BE NEAR THE WEED AIRPORT. 

* I-5 NEAR WEED WILL BE AFFECTED BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

STOCKTON
878 
WWUS76 KMFR 241958
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1158 AM PST SUN JAN 24 2010

...GUSTY WINDS TODAY THROUGH TONIGHT...

.A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHERN OREGON AND
NORTHERN CALIFORNIA TODAY. WINDS WILL REACH ADVISORY CRITERIA IN
THE SHASTA VALLEY AND WARNING LEVEL ALONG THE COAST THIS AFTERNOON.
GUSTY WINDS WILL CONTINUE THROUGH TONIGHT.

ORZ021-022-250600-
/O.CON.KMFR.HW.W.0016.000000T0000Z-100125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1158 AM PST SUN JAN 24 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. 

* WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON AND CONTINUE
  THROUGH LATE THIS EVENING.

* SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED. 
  THE HIGHEST WINDS WILL OCCUR OVER CAPES AND HEADLANDS BETWEEN 
  NOON AND 4 PM. 

* HIGHWAY 101 FROM BANDON TO GOLD BEACH WILL BE AFFECTED.

* WINDS WILL NOT BE AS STRONG FROM BANDON NORTHWARD TO REEDSPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR ALREADY OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR
GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL
BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

CAZ081-250600-
/O.CON.KMFR.WI.Y.0009.000000T0000Z-100125T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1158 AM PST SUN JAN 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. 

* GUSTY WINDS WILL SPREAD FROM THE SOUTH END OF THE VALLEY TO THE
  NORTH END BY LATE THIS AFTERNOON. WINDS WILL CONTINUE THROUGH
  LATE EVENING BEFORE DIMINISHING SHORTLY AFTER MIDNIGHT.

* SOUTH TO SOUTHEAST WINDS 30 TO 40 MPH GUSTING TO 50 MPH. THE 
  STRONGEST WINDS WILL BE NEAR THE WEED AIRPORT. 

* I-5 NEAR WEED WILL BE AFFECTED BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
215 
WWUS76 KMFR 250423
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
823 PM PST SUN JAN 24 2010

...GUSTY WINDS TODAY THROUGH TONIGHT...

.A COLD FRONT WILL BRING GUSTY WINDS TO SOUTHERN OREGON AND
NORTHERN CALIFORNIA TODAY. WINDS WILL REACH ADVISORY CRITERIA IN
THE SHASTA VALLEY AND WARNING LEVEL ALONG THE COAST THIS
AFTERNOON. GUSTY WINDS WILL CONTINUE THROUGH TONIGHT.

ORZ021-022-250530-
/O.CAN.KMFR.HW.W.0016.000000T0000Z-100125T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
823 PM PST SUN JAN 24 2010

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. 

IT WILL REMAIN WINDY AT THE COAST...BUT THEY ARE NOT EXPECTED TO
REACH WARNING CRITERIA. WINDS WILL GRADUALLY DECREASE AFTER
MIDNIGHT. 

$$

CAZ081-250900-
/O.CON.KMFR.WI.Y.0009.000000T0000Z-100125T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
823 PM PST SUN JAN 24 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST MONDAY. 

* GUSTY WINDS WILL SPREAD FROM THE SOUTH END OF THE VALLEY TO THE
 NORTH END BY LATE THIS AFTERNOON. WINDS WILL CONTINUE THROUGH  
LATE EVENING BEFORE DIMINISHING SHORTLY AFTER MIDNIGHT.

* SOUTH TO SOUTHEAST WINDS 30 TO 40 MPH GUSTING TO 50 MPH. THE  
STRONGEST WINDS WILL BE NEAR THE WEED AIRPORT.

* I-5 NEAR WEED WILL BE AFFECTED BY THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED
WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Jan 23, 8:50 AM PST, 5 hours 41 minutes earlier.

Area forecast discussion, Jan 23, 8:50 AM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST SAT JAN 23 2010

.DISCUSSION...A WEAK SHORT WAVE TROUGH WILL MOVE ACROSS THE
FORECAST AREA TODAY. THERE WILL BE ENOUGH INSTABILITY TO PRODUCE
ISOLATED TO SCATTERED SHOWERS TODAY WITH SNOW LEVEL RISING TO
AROUND 3500 FEET ON THE WEST SIDE. THE NEXT COLD FRONT IS STILL
EXPECTED TO BRING INCREASING WINDS TO THE COASTAL WATERS TONIGHT
WITH WINDS INCREASING ALONG THE COAST AND IN THE SHASTA VALLEY
EARLY SUNDAY. PREVIOUS SHIFT HAS ISSUED THE HIGH WIND WATCH FOR
THE COAST AND WINTER WEATHER ADVISORY FOR SNOW FOR MOST OF
SISKIYOU COUNTY. AT THIS POINT IT APPEARS MOUNT SHASTA WILL SEE A
HIGH END ADVISORY WITH SNOW ACCUMULATION APPROACHING 5 INCHES WITH
THIS STORM.

&&

.AVIATION...LCL MVFR CIGS AND VIS FOR SOUTHWEST 0REGON TERMINALS
IN FOG BUT THESE SHOULD IMPROVE TO VFR BY 18Z. AS SHOWERS
DEVELOP...WE MAY SEE AREAS MVFR CIGS ACCOMPANY SHOWER ACTIVITIES
THIS AFTERNOON THROUGH EARLY EVENING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH LATE SUNDAY NIGHT
     FOR ORZ021-022.

CA...WIND ADVISORY FROM 7 AM SUNDAY TO 1 AM PST MONDAY FOR CAZ081.
     WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO 4 AM PST MONDAY
     ABOVE 3500 FEET FOR CAZ080-082.
     WINTER WEATHER ADVISORY FROM 10 AM SUNDAY TO 4 AM PST MONDAY FOR
     CAZ083.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 4 AM SUNDAY TO 4 AM PST TUESDAY FOR
     PZZ350-356-370-376.
     GALE WARNING FROM 10 AM TO 10 PM PST SUNDAY FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST SUNDAY
     FOR PZZ350-356-370-376.
     GALE WARNING FROM 4 AM TO 10 PM PST SUNDAY FOR PZZ370-376.

08/99/99
Hazardous weather outlook, Jan 23, 11:47 AM PST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1147 AM PST SAT JAN 23 2010

CAZ081-241400-
CENTRAL SISKIYOU COUNTY-
1147 AM PST SAT JAN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS OCCURING AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY IS IN EFFECT FROM SUNDAY MORNING TO EARLY MORNING
MONDAY...SEE SPECIFIC WIND PRODUCT FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-241400-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
1147 AM PST SAT JAN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A HIGH WIND WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH LATE
SUNDAY EVENING...SEE SPECIFIC WIND MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-241400-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
1147 AM PST SAT JAN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 10 AM SUNDAY TO 4AM
MONDAY. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-082-241400-
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
1147 AM PST SAT JAN 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY
THROUGH 4AM MONDAY FOR ELEVATIONS ABOVE 3500 FEET...SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 4:01 PM PSTSmall Craft Advisory for WindsMFR15 hr
Jan 23, 2:02 AM PSTGale WarningMFR46 hr
Jan 23, 2:02 AM PSTHazardous Seas WarningMFR65 hr
Jan 23, 3:18 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas11 hr
Jan 23, 3:18 AM PSTWinter Weather AdvisoryMFRKlamath, Lake46 hr

Nearby

High Wind Warnings in Oregon, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.